# SDR DL72S020894

- Difficulty date: May 30, 2001
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHORD ANGLE CRACKED 22 INCHES AND 37 INCHES FROM THE I/B END.  REPAIRED NR 3 FLAP CHORD ANGLE.
